Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Having pain in lower right side of back. Feel nausea when lay down. Using tylonal and ice packs. what can be done?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
thank you I am having pain in lower right side including lower back area . 4 days ago pain started with nausea duing the nausea now but keeps from sleeping ....worst when I lay down . been using tylonal and ice packs...little relief
Posted Sat, 12 Oct 2013 in General Health
Answered by Dr. R.A. Singh 1 hour later
Brief Answer:
check for urinary tract infection.

Detailed Answer:
Thanks for writing your query.

It will be helpful if you give more information on :-
1. Any history of back injury?
2. Any associated fever?

I would like to advise you that you should also go for following investigations to rule out Urinary Tract Investigations(UTI) :-
1. Kidney Function Test(KFT).
2. Urine examination(Routine/Microscopic and Culture/Sensitivity).
3. Complete Blood Count(CBC).

If the above reports are normal, you can continue with the painkiller you are taking(Tylenol). In addition you can add a muscle relaxant like chlorzoxazone twice a day. You can take Domperidone 10 mg along with Omeprazole 40 mg once a day for nausea.

I hope this is helpful to you.
If you have any further query, I will be happy to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor